# SDR NOCA11906

- Difficulty date: August 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: A2832118
- Part serial: 2444
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUTO PILOT DOES NOT ENGAGE IN APPROACH MODE.  REPLACED LT ELEVATOR AUTO PILOT SERVO, OPS NORMAL.
